Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26768
Title: Alvis-curtis duality on q-Schur and hecke algebras
Authors: Schroll, S
First Published: Jun-2007
Citation: QUARTERLY JOURNAL OF MATHEMATICS, 2007, 58 (2), pp. 255-263
DOI Link: 10.1093/qmath/hal022
ISSN: 0033-5606
eISSN: 1464-3847
Links: http://hdl.handle.net/2381/26768
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.